# SDR FDEA200905231861

- Difficulty date: May 23, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 40,972 hours, 30,658 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 651622143
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT AFT LOWER ANGLE IS CRACKED AT INBD UPSTOP PAD. REMOVED SLAT COVE PANELS IAW SRM 51-30-2. REMOVED DAMAGED AREA IAW SRM 51-40-4 FIGURE 1. FABRICATED NEW ANGLE IAW SRM 57-50-2 FIG.2 AND 51-30-5, AND 51-30-8. TREATED AND PRIMED ANGLE IAW SRM 51-10-2. INSTALLED NEW ANGLE IAW SRM 51-30-2. INSTALLED COVE PANELS IAW SRM 51-30-2.
